# SDR CAL950152

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Chafed
- Location: 'A' Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1484 - EWR - THE 'A' HYDRAULIC SYSTEM WAS LOST APPROXIMATELY 20 MINUTES BEFORE ARRIVING IN EWR.  THE HYDRAULIC QUANTITY INDICATED ZERO.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE 'A' SYSTEM AILERON PCU HYDRAULIC PRESSURE LINE CHAFED THROUGH.  THE PRESSURE LINE WAS REMOVED AND REPLACED.  IN ADDITON, BOTH ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (Z)
